04-28-2013, 04:02 AM #1
Need help about taking Aubagio again
I was on Aubagio for about 13 days. Side effects: severe sweats, dizzy, increased fatigue, abdominal pain, diarrhea, numbness/tingling in legs and feet. Stopped aubagio. My neuro says go back on it. I'm really nervous about that. My medical Dr. feels I should stop it. Neuro does not seem to know much about it. HAS ANYONE HAD THE SIDE EFFECTS GO AWAY?
05-03-2013, 12:34 PM #2Registered Member
- Join Date
- Nov 2003
I do get sweats but had it on Tysabri as well. I did get stomach issues and horrible headaches. my dr did not think the headaches were from the. Aubagio but he took me off. the headaches went away and I was scheduled to go on the new drug the same day I saw him and he nixed that. I had to tell them not to send it so I am back on Aubagio 3'days to try again. If the headaches return it's back to Gillenya for me
my problem with that drug was for 2 years I was unable to take my much needed beta blocker
05-03-2013, 03:17 PM #3
That's for your reply. So far you are my only reply. And I have this question out on may ms message boards.
Could you let me know how it goes. My side effects started 6 days into drug use.
Good Luck thus time.
05-03-2013, 05:41 PM #4
Keep going, it will be okay
I had sweats as well, but they have gone away. Day 20 for me. Some stomach upset too. What time of day do you take it? I switched to morning from evening. Seems to have helped. Good luck and its better than the dreaded needle! Keep posting.
05-03-2013, 06:10 PM #5
Morning vs Nighr
I was taking aubagio at dinner time. When you take
in the AM are you taking it after eating? This is a nightmare for me. Body does not tolerate shots, Tysabri was working great until I tested positive for JC virus. So, any help is appreciated.
05-04-2013, 05:50 AM #6
I take with H2O on an empty stomach. Seems to be fine. Keep a journal to track how you feel. Hopefully everything will resolve itself over time. Good luck and let me know if there is anything I can help you with.
05-05-2013, 11:48 PM #7Registered Member
- Join Date
- Nov 2003
Well I tried the Aubagio again and my headaches returned as well as stomach upset which I did not initially attribute to Aubagio I guess I will be going back to Gilenya despite my cardiac issues.
By the way I was also taken off Tysabri after 30 doses because I tested positive for JCV
05-06-2013, 02:42 PM #8
May 06,2013 - Just took my first dose of Aubagio. After much discussion, researching and praying, I'm try again. Will keep you up on the progress.